# SDR GTIA2023112137638

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 11,025 hours, 4,525 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES @ 10,000FT  ON DESCENDING -PERFORMED CAUSE OF CABIN ODOR TSM 05-50-00 RUN ENGINES WITH CREW REF AMM 71-00-00 IDENTIFIED PACK 2 TO BE CONTAMINEATE. SEE NEXT ITEM FOR PACK 2 MEL DESACTIVATION.
